Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21937
Title: Generalized levitin-polyak well-posedness for generalized semi-infinite programs
Authors: Wang, G
Yang, XQ 
Cheng, TCE 
Keywords: Generalized Levitin-Polyak wellposedness
Generalized semi-infinite programs
Penalty methods
Issue Date: 2013
Publisher: Taylor & Francis
Source: Numerical functional analysis and optimization, 2013, v. 34, no. 6, p. 695-711 How to cite?
Journal: Numerical functional analysis and optimization 
Abstract: In this article, we study the generalized Levitin-Polyak well-posedness of generalized semi-infinite programs. We first give the criteria and characterizations for two types of well-posedness. We then establish the convergence of a class of penalty methods under the assumption of generalized type I Levitin-Polyak well-posedness.
URI: http://hdl.handle.net/10397/21937
ISSN: 0163-0563
DOI: 10.1080/01630563.2012.717333
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
1
Citations as of Feb 20, 2018

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of Feb 21, 2018

Page view(s)

68
Last Week
1
Last month
Citations as of Feb 25, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.